StatCounter



Thursday, March 9, 2017

PURIM ALERT!!!

PURIM ALERT!!!

We're sending this email early enough... it's a friendly reminder about the danger of mixing certain medications with alcohol. In some cases, alcohol interactions may decrease the effectiveness of medications or render them useless. In other cases, alcohol interactions may make drugs harmful or even toxic to your body, even in small amounts!

We witnessed many patients taking Flagyl - Metronidazel and they drank alcohol having very unpleasant and some even life-threatening side effects, Therefore if you're taking Flagyl - Metronidazel, do NOT drink! (We pointed out one Antibiotic, but there are much more other medications with the same danger).

In any case, each and every Crohn's and Colitis patient should double check with their doctor if drinking alcohol while taking your medication is safe, and if you're allowed to drink even a drop!


Please be responsible! Do it for yourself and for your family.



A Freilichen Purim! And Tumid B'Simcha!

1 comment:

  1. Anyone with Instagram should follow our_life_with_crohns it's great and really helpful you can send quotations anonymously she (Jewish girl who runs it ) has over 11.5k followers so I'm sure to any question you may have someone out there will have experienced similar and give advice

    ReplyDelete